Publications

Google Scholar

  • Z. Chen, L. Liu, and L. Mu, Solving the linear transport equation by a deep neural network approach, Discrete and Continuous Dynamical Systems Series S, accpeted (2021). DOI, Full Text(html).

  • L. Lyu and Z. Chen, Local discontinuous Galerkin methods with novel basis for fractional diffusion equations with non-smooth solutions, Commun. Appl. Math. Comput. (2021). DOI, Preprint

  • L. Mu and Z. Chen, A New WENO Weak Galerkin Finite Element Method for Time Dependent Hyperbolic Equations, Applied Numerical Mathematics (2020), 159: 106-124. DOI, Preprint

  • M. P. Laiu, Z. Chen and C. D. Hauck, A fast implicit solver for semiconductor models in one space dimension, Journal of Computational Physics (2020): 109567. DOI, Preprint

  • Z. Chen and C. D. Hauck, Multiscale convergence properties for spectral approximations of a model kinetic equation, Mathematics of Computation 88.319 (2019): 2257-2293. DOI, Preprint

  • Z. Chen, L. Liu and L. Mu, DG-IMEX Stochastic Galerkin schemes for Linear Transport Equation with Random Inputs and Diffusive Scalings, Journal of Scientific Computing (2017), 73(2), 566-592. DOI, Preprint

  • H. Huang, Z. Chen, J. Li and J. Yan, Direct discontinuous Galerkin method and its variations for second order elliptic equations, Journal of Scientific Computing (2017), 70(2), 744-765. DOI, Preprint

  • Z. Chen, H. Huang and J. Yan, Third order Maximum-Principle-Satisfying Direct discontinuous Galerkin methods for time dependent convection diffusion equations on unstructured triangular meshes, Journal of Computational Physics, v308(2016), pp.198-217. DOI, Preprint

  • Y. Chen, Z. Chen, Y. Cheng, A. Gillman and F. Li, Study of Discrete Scattering Operators for Some Linear Kinetic Models, S. C. Brenner (Editor), In Topics in Numerical Partial Differential Equations and Scientific Computing, Springer-Verlag New York, IMA Volumes in Mathematics and its Applications, Vol. 160(2016), pp.99-136. DOI, Preprint

  • Z. Chen and C.-W. Shu, Recovering exponential accuracy in Fourier spectral methods involving piecewise smooth functions with unbounded derivative singularities, Journal of Scientific Computing, v65(2015), pp.1145-1165. DOI, Preprint

  • Z. Chen and C.-W. Shu, Recovering exponential accuracy from collocation point values of smooth functions with end-point singularities, Journal of Computational and Applied Mathematics, v265 (2014), pp.83-95. DOI, Preprint